# SDR R7MR33259

- Difficulty date: April 20, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N213LP
- Make and model: Snias AS350B2
- Aircraft serial: 2828
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350120234
- Condition: Distorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE DISTORTIONS CAUSING VISUAL PROBLEMS.  REPLACED WITH UNCOATED WINDSHIELD CORRECTED PROBLEM.
